# SDR AALA202506043518

- Difficulty date: June 3, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N993NN
- Make and model: Boeing 737823
- Aircraft serial: 33340
- Aircraft time: 26,189 hours, 11,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFTER ENTRY DOOR EXIT SIGN COVER CAME LOOSE AND DETACHED. REMOVED AND REPLACED AFTER LEFT EMEGENCY DOOR LIGHT AND COVER. PER AMM 33-51-01. OPERTIONAL CHECKS GOOD.
